Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :41 Issue : 2 2014      Add To Cart                                                                    Download

Some applications of differential subordination on certain class of analytic functions defined by integral operator

Auther : R. M. EL-ASHWAH, M. K. AOUF


Abstract
Two-parameters function involving the Feltt multiplier operator is introduced. Subordination properties as well as sufficient conditions for starlikeness are also obtained.
Keywords
Analytic functions; differential subordination; multiplier transformations.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55664

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law